# SDR 97ZZZX1034

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CC
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 1159SCAV373103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT EXPERIENCED LT AD/DC POWER FAILURE AND RETURNED TO KEWR.  REMOVED AND REPLACED DEFECTIVE LT ALTERNATOR.
